Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 7 (1953), 72
DOI: https://doi.org/10.1090/S0025-5718-53-99371-5
Original Article: Math. Comp. 6 (1952), 127-133.
Original Article: Math. Comp. 6 (1952), 150-162.
Original Article: Math. Comp. 6 (1952), 167-190.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99371-5
Article copyright: © Copyright 1953 American Mathematical Society